RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 1, Pages 46–51 (Mi mz812)  

On the order of growth of generalized eigenfunctions of the Sturm–Liouville operator. The Shnol' theorem

S. A. Denisov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm812

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:1, 36–40

Bibliographic databases:

UDC: 517.984.52
Received: 22.09.1999

Citation: S. A. Denisov, “On the order of growth of generalized eigenfunctions of the Sturm–Liouville operator. The Shnol' theorem”, Mat. Zametki, 67:1 (2000), 46–51; Math. Notes, 67:1 (2000), 36–40

Citation in format AMSBIB
\Bibitem{Den00}
\by S.~A.~Denisov
\paper On the order of growth of generalized eigenfunctions of the Sturm--Liouville operator. The Shnol' theorem
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 1
\pages 46--51
\mathnet{http://mi.mathnet.ru/mz812}
\crossref{https://doi.org/10.4213/mzm812}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1763545}
\zmath{https://zbmath.org/?q=an:1056.34526}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 1
\pages 36--40
\crossref{https://doi.org/10.1007/BF02675789}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087487800005}


Linking options:
  • http://mi.mathnet.ru/eng/mz812
  • https://doi.org/10.4213/mzm812
  • http://mi.mathnet.ru/eng/mz/v67/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:204
    Full text:71
    References:18
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019